The Economics of Wetland Drainage and Retention in Saskatchewan
Brett G. Cortus,
Scott R. Jeffrey,
Jim Unterschultz and
Peter Boxall
Canadian Journal of Agricultural Economics/Revue canadienne d'agroeconomie, 2011, vol. 59, issue 1, 109-126
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (26)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:canjag:v:59:y:2011:i:1:p:109-126
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0008-3976
Access Statistics for this article
More articles in Canadian Journal of Agricultural Economics/Revue canadienne d'agroeconomie from Canadian Agricultural Economics Society/Societe canadienne d'agroeconomie Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().